# SDR CALA2017082102817

- Difficulty date: August 21, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N68821
- Make and model: Boeing 737924ER
- Aircraft serial: 43535
- Aircraft time: 11,994 hours, 4,266 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820311000012
- Part serial: 4535
- Condition: Sparks
- Location: Galley
- Part time: 11,986 hours, 4,263 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OVEN SMOKING OR SPARKING 404 OVEN 404 IN AFT GALLEY  SMOKING REF AMM TASK 05-51-26-800-801C1 FOUND FOOD BURNED BETWEEN OVEN A ND LINER AT OVEN 423 CREW DEBRIEF CONFIRMED SMOKE FROM OVEN 423. REPLACED OVEN 423 AND ITS CONTROLLER. OPS CHECKS NORMAL. NO OTHE R DEFECTS NOTED.
